MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942816500
Medical Device Problem Codes Material Rupture (1546); Failure to Unfold or Unwrap (1669); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported vis medsun (b)(4) that balloon rupture occurred requiring additional surgery.The patient presented for a right heart percutaneous, patent ductus arteriosus, stenting procedure.The 5.00 x 16mm synergy megatron was advanced for treatment.During the procedure, the stent delivery system balloon ruptured resulting in a lack of deployment of the stent.The stent remained im the left subclavian artery.The patient became severely cyanotic and was emergently transferred to the operating room for life saving intervention.The patient was returned to the operating room for removal of the retained stent and for vascular rep.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on reported event date of july 2025.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 date of event was estimated based on reported event date of july 2025.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device wasnot be returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause traced to intentional off-label, unapproved, or contraindicated use as the use of this coronary stent to attempt to treat patent ductus arteriosus.Per instructions for use the synergy megatron is a coronary stent system, intended to treat coronary artery stenosis, however per information provided this synergy megatron device was selected treat patent ductus arteriosus which is an abnormal connection between the aorta and the pulmonary artery and not a coronary artery.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24675410
Report Number2124215-2026-16090
Device Sequence Number10108841
Product Code NIQ
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493942816500
Device Catalogue NumberH7493942816500
Device Lot Number0035355636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/14/2026
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age4 YR
Patient SexFemale
Patient Weight28 LB
Patient RaceBlack Or African American